Alert archive / Indiana / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 60, NWS Indianapolis, IN

June 4, 20084 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 4, 2008, 12:30 AM EDT for 4 counties in Indiana. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2008, 12:30 AM EDT (04:30 UTC)
Expired
Jun 4, 2008, 1:15 AM EDT
In force
45 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon

Counties Fountain County, IN, Parke County, IN, Vermillion County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 102 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 8:42 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 4.5 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2008-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2538 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2008-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2538 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
775 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
240 m²/s²
Significant tornado parameter
3.9
Supercell composite
14.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIND 040431
SVRIND
INC045-121-165-171-040515-
/O.NEW.KIND.SV.W.0060.080604T0430Z-080604T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1230 AM EDT WED JUN 4 2008

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FOUNTAIN COUNTY IN WEST CENTRAL INDIANA...
  PARKE COUNTY IN WEST CENTRAL INDIANA...
  VERMILLION COUNTY IN WEST CENTRAL INDIANA...
  SOUTHERN WARREN COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 115 AM EDT

* AT 1125 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM DANVILLE   TO 12 MILES SOUTH OF DANVILLE TO 12      
  MILES NORTH OF PARIS...AND   MOVING EAST AT 44 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  PERRYSVILLE BY 1235 AM EDT...
  WEST LEBANON BY 1240 AM EDT...
  UNIVERSAL BY 1245 AM EDT...
  ATTICA BY 1250 AM EDT...

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 0 AND 22.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

LAT...LON 4039 8753 4039 8710 3961 8710 3961 8752
      3997 8754
TIME...MOT...LOC 0430Z 264DEG 39KT 4021 8754 3997 8752
          3979 8769

$$

NIELD
2 follow-up statements
000 
WWUS53 KIND 040453
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1252 AM EDT WED JUN 4 2008

INC045-121-165-171-040515-
/O.CON.KIND.SV.W.0060.000000T0000Z-080604T0515Z/
FOUNTAIN-PARKE-VERMILLION-WARREN-
1252 AM EDT WED JUN 4 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM EDT 
FOR PARKE...VERMILLION...FOUNTAIN AND SOUTHERN WARREN COUNTIES...

AT 1249 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ATTICA TO KINGMAN TO MONTEZUMA...OR ALONG A LINE
EXTENDING FROM 20 MILES EAST OF DANVILLE TO 18 MILES WEST OF
CRAWFORDSVILLE TO 20 MILES NORTHEAST OF PARIS...MOVING EAST AT 46
MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  ROCKVILLE BY 100 AM EDT...
  MARSHALL BY 105 AM EDT...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 AM EDT FOR NORTH 
CENTRAL VERMILLION...NORTHERN FOUNTAIN AND SOUTH CENTRAL WARREN 
COUNTIES.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

LAT...LON 4039 8753 4039 8710 3961 8710 3961 8752
      3997 8754
TIME...MOT...LOC 0452Z 261DEG 40KT 4023 8721 3999 8719
          3981 8736

$$

NIELD
000 
WWUS53 KIND 040511
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
111 AM EDT WED JUN 4 2008

INC045-121-165-171-040521-
/O.EXP.KIND.SV.W.0060.000000T0000Z-080604T0515Z/
FOUNTAIN-PARKE-VERMILLION-WARREN-
111 AM EDT WED JUN 4 2008

...THE SEVERE THUNDERSTORM WARNING FOR PARKE...VERMILLION...FOUNTAIN 
AND SOUTHERN WARREN COUNTIES WILL EXPIRE AT 115 AM EDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM EDT.

LAT...LON 4039 8753 4039 8710 3961 8710 3961 8752
      3997 8754
TIME...MOT...LOC 0511Z 261DEG 40KT 4026 8694 4002 8692
          3984 8709

$$

NIELD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 7:00 PM EDT, 5 hours 30 minutes earlier.

Area forecast discussion, Jun 3, 7:00 PM EDT, 5 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
700 PM EDT TUE JUN 3 2008

.AVIATION...DISCUSSION FOR 00Z TAFS

WITH WARM FRONT AND OUTFLOW BOUNDARIES IN THE AREA...ALONG WITH
MOIST AND INCREASINGLY UNSTABLE ATMS AS AIRMASS RECOVERS...SCT
CONVECTION WILL BE POSSIBLE THROUGHOUT THE EVENING HOURS. WILL START
OUT TAFS WITH CB MENTION. VFR CIGS LOOK TO BE THE RULE THRU THEN.

A TSRA COMPLEX LOOKS TO DEVELOP TO OUR WEST THIS EVENING AND MOVE
INTO THE AREA SOMETIME AFT 04Z. TIMING QUITE UNCERTAIN AT THIS TIME
SO KEPT THINGS SIMPLE WITH A VCTS MENTION. DEPENDING ON SKY COVER
BEFORE CONVECTION ARRIVES...VSBYS MAY DROP DUE TO FOG DEVELOPMENT IN
MOIST ATMS. HAVE INDICATED THIS WITH A 5SM BR MENTION AT MOST SITES.

AFTER CONVECTION EXITS WED MORNING EXPECT A PERIOD OF MVFR
CIGS...THEN THIS SHOULD MIX OUT TO VFR AFT 16Z OR SO. ADDITIONAL
CONVECTION MAY DEVELOP WED AFTN...BUT TOO FAR OUT TO MENTION ATTM.

&&

.DISCUSSION...FORECAST FOCUS WILL BE ON CHANCE OF TSRA AND
FLOOD/FLASH FLOOD POTENTIAL OVERNIGHT.

AT 18Z A STATIONARY BOUNDARY WAS OVER THE IN/MI BORDER.
CENTRAL INDIANA WAS IN THE WARM SECTOR BUT CLOUDS AND PRECIP HAVE
LIMITED DAYTIME HEATING.  THERE WAS A SECOND BOUNDARY FROM NEAR HUF
TO CVG.  THESE BOUNDARIES ALONG WITH A SHORTWAVE MOVING THROUGH
LATER TONIGHT WILL BE THE FOCUS FOR ADDITIONAL STORMS AND HEAVY RAIN.

TONIGHT...ANOTHER MCS IS LIKELY TO FORM OVER NE MISSOURI/NW ILLINIOS
AND TRACK RIGHT INTO CENTRAL INDIANA.  CURRENT BOUNDARIES WILL HAVE
A DIFFICULT TIME MOVING ANYHWERE WITH UPPER LEVEL WINDS ONLY AROUND
5-10 KTS ACCORDING TO ACARS DATA.  TIMING ARRIVAL OF THIS COMPLEX
WILL PROBABLY BE SIMILAR TO LAST NIGHT CLOSER TO 4-5AM.  PWATS ARE
1.5 TO 2.0 SO PLENTY OF MOISTURE WILL BE AVAILABLE FOR HEAVY RAIN.
WITH ALREADY SATURATED GROUND WILL ISSUE A FLASH FLOOD WATCH FOR
TONIGHT INTO WED MORNING.  TEMPS OVERNIGHT WONT GET VERY COOL AND
WILL LIKELY HANG AROUND 70.

WEDNESDAY...BOUNDARY CONTINUES TO HANG AROUND CENTRAL INDIANA NOT
INCLUDING ANY BOUNDARIES LEFT BEHIND FROM EARLIER MCS ACTIVITY.
HAVE INCREASED POPS TO LIKELY OVER PORTIONS OF THE CWA AND WILL END
THE FLASH FLOOD WATCH AROUND 10AM.  THERE WILL BE A CONTINUED CHANCE
FOR TSRA BUT SEVERE THREAT MAY BE LIMITED AT H7 TEMPS WARM TO 10-12C
ON WED. TEMPS WILL LARGELY BE DEPENDENT UPON HOW QUICKLY ANY PRECIP
AND CLOUDS CLEAR OUT OF THE AREA.  HAVE LEFT LOW 80S FOR NOW BUT
TEMPS COULD BE COOLER IF MOSTLY CLOUDY SKIES PREVAIL.

THURSDAY...FORECAST BECOMES INCREASINGLY UNCERTAIN ON THURS AS THERE
IS LITTLE MODIFICATION TO THE CURRENT H5 PATTERN.  EVEN THOUGH H85
TEMPS INCREASE TO 18-19C WITH A VERY SATURATED WET GROUND HAVE
TROUBLE BELIEVING THAT WE WILL REACH 90 DEGREES ANYWHERE IN THE CWA
SO HAVE CUT TEMPS BACK INTO THE UPPER 80S.  THERE COULD BE SOME
ADDITIONAL TSRA ACTIVITY ON THURS BECAUSE NOT TOO MUCH HAS CHANGED
IN THE OVERALL PATTERN BUT UNCERTAINTY IS HIGH SO WILL NOT CHANGE
POPS AT THIS TIME.

FRIDAY-SATURDAY...NEXT SYSTEM THAT WILL PROVIDE A CHANGE WILL MOVE
EAST OF THE ROCKIES ON FRIDAY.  TODAYS MODEL RUNS SEEM TO BE FARTHER
NORTH WITH THE H5 TROF AND ASSOCIATED SFC LOW WHICH WILL DELAY TSRA
DEVELOPMENT OVER CENTRAL INDIANA.  HAVE REMOVED POPS FROM THE
12Z-18Z TIMEFRAME ON FRIDAY TO REFLECT THIS SLOWER TREND THEN LEFT
LOW CHANCE POPS IN FRI AFTERNOON.  IT LOOKS LIKE IT WILL BE LATE
FRIDAY NIGHT INTO SATURDAY BEFORE WHATS LEFT OF THE H5 TROF/SFC LOW
MAKES IT TO CENTRAL INDIANA.  HAVE KEPT CHANCE POPS THROUGH
SATURDAY.  TEMPS WILL REMAIN ABOVE NORMAL THROUGH THE WEEKEND.

SUNDAY THROUGH TUESDAY...AT THIS TIME IT LOOKS MOSTLY DRY AND
UNSEASONABLY WARM FRO THE EARLY PART OF NEXT WEEK.  THERE COULD BE
SOME ISOLATED TSRA ON SUN/MON BUT THIS FAR OUT ITS A VERY LOW CHANCE
TO MENTION WITH SUCH HIGH UNCERTAINTY.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FOR ENTIRE CWA UNTIL 10AM EDT WEDNESDAY MORNING.

AVIATION...CS
PUBLIC...SALLY
Hazardous weather outlook, Jun 3, 5:08 PM EDT, 7 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
508 PM EDT TUE JUN 3 2008

INZ021-030-031-036>042-045>049-052>057-061>065-068>072-042115-
CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON-
DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN-
MORGAN-JOHNSON-SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
508 PM EDT TUE JUN 3 2008

...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

ANOTHER ROUND OF THUNDERSTORMS ARE LIKELY LATE TONIGHT INTO
WEDNESDAY MORNING. SOME OF THESE STORMS MAY BE STRONG WITH VERY
HEAVY RAIN AND FLASH FLOODING MAY OCCUR.

REMEMBER THAT DEADLY LIGHTNING IS ALWAYS A THREAT WITH ANY
THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS WILL BE POSSIBLE AGAIN ON WEDNESDAY AFTERNOON. SOME
STORMS COULD PRODUCE STRONG WIND AND SMALL HAIL.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY NIGHT AND INTO
SATURDAY BUT IT IS TOO EARLY TO TELL IF SEVERE WEATHER WILL OCCUR
THEN. REMEMBER THAT DEADLY CLOUD TO GROUND LIGHTNING IS ALWAYS A
THREAT IN ANY THUNDERSTORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ028-029-035-043-044-051-060-067-042115-
WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-SULLIVAN-KNOX-
508 PM EDT TUE JUN 3 2008

...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

ANOTHER ROUND OF THUNDERSTORMS ARE LIKELY LATE TONIGHT INTO
WEDNESDAY MORNING. SOME OF THESE STORMS MAY BE STRONG WITH VERY
HEAVY RAIN POSSIBLE AND FLASH FLOODING MAY OCCUR.

REMEMBER THAT DEADLY LIGHTNING IS ALWAYS A THREAT WITH ANY
THUNDERSTORM.

LOWLAND FLOODING ON THE WABASH RIVER WILL CONTINUE TODAY. SEE THE
LATEST HYDROLOGIC STATEMENTS FOR DETAILED INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS WILL BE POSSIBLE AGAIN ON WEDNESDAY AFTERNOON. SOME
STORMS COULD PRODUCE STRONG WIND AND SMALL HAIL.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY NIGHT AND INTO
SATURDAY BUT IT IS TOO EARLY TO TELL IF SEVERE WEATHER WILL OCCUR
THEN. REMEMBER THAT DEADLY CLOUD TO GROUND LIGHTNING IS ALWAYS A
THREAT IN ANY THUNDERSTORM.

LOWLAND FLOODING WILL CONTINUE ALONG THE WABASH RIVER THROUGH MID
WEEK. PLEASE REFER TO THE LATEST HYDROLOGIC STATEMENTS FOR
DETAILED INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE LATER TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

HAINES

In the hours before

Local storm report, Jun 3, 10:07 PM EDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1007 PM EDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0959 PM     TSTM WND DMG     1 NW EDINBURGH          39.36N 85.98W
06/03/2008                   JOHNSON            IN   PUBLIC

            DAMAGE TO GAS STATION AT SR252 AND I65

&&

HEROLD
Local storm report, Jun 3, 10:14 PM EDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1014 PM EDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 PM     TSTM WND DMG     6 S RUSHVILLE           39.53N 85.45W
06/03/2008                   RUSH               IN   AMATEUR RADIO

            NEAR STATE ROAD 244 A HOUSE WAS DESTROYED

&&

JOHNSON
Local storm report, Jun 3, 10:23 PM EDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1023 PM EDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1022 PM     TORNADO          10 SW RUSHVILLE         39.51N 85.58W
06/03/2008                   RUSH               IN   LAW ENFORCEMENT

            SEVERAL HOMES HEAVILY DAMAGED OR DESTROYED AROUND THE
            TOWN OF MOSCOW. POLICE REPORT UNKNOWN NUMBER OF INJURIES
            AND NUMEROUS PEOPLE MISSING.

&&

JOHNSON
Local storm report, Jun 3, 10:24 PM EDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1024 PM EDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1022 PM     TSTM WND DMG     5 S RUSHVILLE           39.54N 85.45W
06/03/2008                   RUSH               IN   LAW ENFORCEMENT

            COVERED BRIDGE OUT ON STATE ROAD 244

&&

JOHNSON
Local storm report, Jun 3, 10:33 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1033 PM EDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1002 PM     TSTM WND DMG     5 NE GREENSBURG         39.39N 85.41W
06/03/2008                   DECATUR            IN   AMATEUR RADIO

            ROOF OFF OF HOUSE NEAR INTERSECTION 640N AND 700E

&&

JOHNSON
Special weather statement, Jun 3, 11:36 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1136 PM EDT TUE JUN 3 2008

INZ041-040400-
DELAWARE-
1136 PM EDT TUE JUN 3 2008

...STRONG THUNDERSTORM OVER DELAWARE COUNTY...

A STRONG THUNDERSTORM WAS OVER SOUTHERN PORTIONS OF DELAWARE COUNTY
AT 1135 PM EDT. THIS STORM IS MOVING EAST AT 30 MPH...AND WILL
IMPACT MUNCIE...SELMA...MOUNT PLEASANT AND PRAIRIE CREEK RESERVOIR
THROUGH MIDNIGHT EDT. THIS STORM IS CAPABLE OF PRODUCING HALF INCH
DIAMETER HAIL...AND WIND GUSTS TO 40 MPH.

SEEK SHELTER IMMEDIATELY UNTIL THESE STORMS HAVE PASSED. A TORNADO
WATCH REMAINS IN EFFECT UNTIL 300 AM EDT.

NIELD

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 8:45 PM EDTSevere Thunderstorm WarningINDHenry45 min
Jun 3, 8:48 PM EDTSevere Thunderstorm WarningINDDecatur, Rush, Shelby42 min
Jun 3, 8:57 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Johnson, Morgan48 min
Jun 3, 9:04 PM EDTTornado WarningINDDecatur, Rush, Shelby56 min
Jun 3, 9:08 PM EDTTornado WarningINDBartholomew, Brown, Johnson52 min
Jun 3, 9:31 PM EDTSevere Thunderstorm WarningINDShelby44 min
Jun 3, 9:42 PM EDTTornado WarningINDBartholomew, Shelby31 min
Jun 3, 9:56 PM EDTTornado WarningINDDecatur15 min
Jun 3, 9:58 PM EDTFlash Flood WarningINDRush2 hr
Jun 3, 11:07 PM EDTFlash Flood WarningINDWarren83 min
Jun 3, 11:11 PM EDTSevere Thunderstorm WarningINDHenry49 min
Jun 4, 12:27 AM EDTFlash Flood WarningINDFountain, Vermillion, Warren2 hr
Jun 4, 12:38 AM EDTTornado WarningINDFountain, Vermillion, Warren29 min
Jun 4, 12:56 AM EDTSevere Thunderstorm WarningINDDelaware, Henry, Madison49 min
Jun 4, 12:59 AM EDTSevere Thunderstorm WarningINDMontgomery, Tippecanoe46 min
Jun 4, 1:24 AM EDTFlash Flood WarningINDFountain, Montgomery, Parke, Vermillion96 min
Jun 4, 1:29 AM EDTSevere Thunderstorm WarningINDHenry46 min
Jun 4, 1:34 AM EDTSevere Thunderstorm WarningINDHendricks, Putnam41 min
Jun 4, 1:40 AM EDTSevere Thunderstorm WarningINDRandolph35 min
Jun 4, 1:42 AM EDTFlash Flood WarningINDDelaware, Henry, Randolph93 min
Jun 4, 2:18 AM EDTFlash Flood WarningINDBoone, Hendricks, Montgomery, Putnam87 min
Jun 4, 2:43 AM EDTAreal Flood WarningINDFountain, Vermillion, Warren3 hr
Jun 4, 2:52 AM EDTAreal Flood WarningINDFountain, Montgomery, Parke, Vermillion3 hr
Jun 4, 3:03 AM EDTFlash Flood WarningINDHendricks, Marion87 min
Jun 4, 3:07 AM EDTAreal Flood WarningINDDelaware, Henry, Randolph3 hr
Jun 4, 3:18 AM EDTAreal Flood WarningINDClay, Putnam, Vigo3 hr
Jun 4, 3:39 AM EDTAreal Flood WarningINDBoone, Hendricks, Montgomery, Putnam2 hr
Jun 4, 3:42 AM EDTSevere Thunderstorm WarningINDRush48 min
Jun 4, 4:29 AM EDTAreal Flood WarningINDHendricks, Marion2 hr
Jun 4, 5:12 AM EDTFlash Flood WarningINDHamilton, Hancock, Madison2 hr
Jun 4, 5:21 AM EDTSevere Thunderstorm WarningINDHendricks, Morgan, Putnam24 min
Jun 4, 5:26 AM EDTFlash Flood WarningINDMarion94 min
Jun 4, 5:50 AM EDTAreal Flood WarningINDBoone, Fountain, Hendricks, Montgomery, Parke, Putnam and 2 more30 hr
Jun 4, 5:56 AM EDTAreal Flood WarningINDDelaware, Henry, Randolph30 hr
Jun 4, 6:16 AM EDTAreal Flood WarningINDBartholomew, Brown, Clay, Decatur, Hendricks, Johnson and 8 more24 hr
Jun 4, 6:23 AM EDTFlash Flood WarningINDBoone, Clay, Fountain, Hendricks, Montgomery, Parke and 3 more97 min
Jun 4, 6:41 AM EDTSevere Thunderstorm WarningINDClay, Greene, Sullivan34 min
Jun 4, 6:53 AM EDTFlash Flood WarningINDDelaware, Hamilton, Hancock, Henry, Madison, Marion and 1 more86 min
Jun 4, 7:18 AM EDTSevere Thunderstorm WarningINDBrown, Greene, Monroe42 min
Jun 4, 7:23 AM EDTFlash Flood WarningINDBartholomew, Brown, Clay, Decatur, Hendricks, Johnson and 7 more2 hr
Jun 4, 12:02 PM EDTSevere Thunderstorm WarningINDJackson43 min
Jun 4, 12:44 PM EDTRiver Flood WarningINDHamilton, Madison59 hr
Jun 4, 12:44 PM EDTRiver Flood WarningINDMorgan, Owen5 days
Jun 4, 12:44 PM EDTRiver Flood WarningINDMorgan, Owen6 days
Jun 4, 12:44 PM EDTRiver Flood WarningINDGreene, Owen12 days
Jun 4, 12:44 PM EDTRiver Flood WarningINDDaviess, Greene, Knox15 days
Jun 4, 12:44 PM EDTRiver Flood WarningINDDaviess, Greene, Knox14 days
Jun 4, 12:44 PM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike16 days
Jun 4, 12:44 PM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike17 days
Jun 4, 12:44 PM EDTRiver Flood WarningINDGibson, Knox19 days
Jun 4, 12:44 PM EDTRiver Flood WarningINDGibson, Knox, Posey18 days
Jun 4, 12:44 PM EDTRiver Flood WarningINDClay, Greene64 hr
Jun 4, 12:44 PM EDTRiver Flood WarningINDShelby66 hr
Jun 4, 12:44 PM EDTRiver Flood WarningINDBartholomew, Jackson3 days
Jun 4, 12:44 PM EDTRiver Flood WarningINDJackson, Lawrence, Washington13 days
Jun 4, 12:44 PM EDTRiver Flood WarningINDLawrence, Martin11 days
Jun 4, 2:33 PM EDTRiver Flood WarningINDDelaware, Madison44 hr
Jun 4, 2:33 PM EDTRiver Flood WarningINDHamilton, Marion3 days
Jun 4, 2:33 PM EDTRiver Flood WarningINDMarion, Morgan46 hr
Jun 4, 2:33 PM EDTRiver Flood WarningINDMarion, Morgan3 days
Jun 4, 3:20 PM EDTSevere Thunderstorm WarningINDClay, Greene, Sullivan, Vigo40 min
Jun 4, 3:56 PM EDTSevere Thunderstorm WarningINDClay, Greene, Owen, Vigo49 min
Jun 4, 4:11 PM EDTSevere Thunderstorm WarningINDBrown, Monroe, Owen64 min
Jun 4, 4:16 PM EDTAreal Flood WarningINDClay, Greene, Owen, Sullivan, Vigo3 hr
Jun 4, 4:37 PM EDTFlash Flood WarningINDClay, Owen, Sullivan, Vigo4 hr
Jun 4, 4:42 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Decatur, Greene, Jackson, Jennings and 3 more63 min
Jun 4, 4:48 PM EDTSevere Thunderstorm WarningINDPutnam25 min
Jun 4, 4:56 PM EDTSevere Thunderstorm WarningINDBrown, Johnson, Morgan34 min
Jun 4, 4:59 PM EDTFlash Flood WarningINDBrown, Monroe, Morgan4 hr
Jun 4, 5:09 PM EDTSevere Thunderstorm WarningINDHendricks20 min
Jun 4, 5:26 PM EDTFlash Flood WarningINDBartholomew, Decatur, Jennings4 hr
Jun 4, 6:01 PM EDTFlash Flood WatchINDBoone, Carroll, Clinton, Delaware, Hamilton, Hancock and 7 more4 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.